MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK; PISTON SYRINGE
Catalog Number 309632
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
Material: 309632, batch#: 3324994.It was reported that the bd luer-lok had a scale marking issue.The following information was provided by the initial reporter: the site found another syringe with the same issue that can be shipped out.The return label can be shipped to the following address: xxxxx.Verbatim: rcc received a complaint via email.3 syringes from this lot have black mark that goes all around the syringe.Appears to be on the outside of the syringes.Product#: 309632.Lot#: 3324994.Additional information provided: 1.Kindly provide the date of event.10 sep 2024.2.Any adverse event or serious injury reported to patient or healthcare professional? if yes, please provide the details.No adverse event or serious injury reported.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
(b)(4) - supplemental mdr - scale marking issue.One sample was provided to our quality team for investigation.Through visual inspection, it was observed that the sample has one large ink dot on the barrel.The condition observed is non-conforming per product specification.Potential root cause for the scale marking defect is associated with the marking process.This defect is occurring below an expected rate, so no corrective actions is required at this time.Furthermore, a device history record review was completed for provided lot number 3324994.A review showed no rejected inspections or quality issues during the production that could have contributed to the reported defect.
 
Event or Problem Description
No additional information was provided.

Brand Name
BD LUER-LOK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20559435
Report Number1213809-2024-00767
Device Sequence Number8866145
Product Code FMF
UDI-Device Identifier30382903096320
UDI-Public(01)30382903096320(11)231120(17)281031(10)3324994
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number309632
Device Lot Number3324994
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2024
Supplement Date Received by Manufacturer11/14/2024
Initial Report FDA Received Date10/29/2024
Supplement Report FDA Received Date11/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown